SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Question from a caregiver about first epidural injection

Started by Laura8810 on 02/10/2014 3:59pm

Hello,
My husband has 5 herniated discs. He went for his first epidural steroid injection recently. His pain has increased immensely, and the injection took place 3 weeks ago.

We know that it's common for pain to increase for something like 3 days following the injection, and then subside. But this pain is worse than his baseline, worse than it was before he went in. He has no other symptoms.

Has anyone else had this experience after your first injection? Have you decided whether or not to get a second?? Thanks.

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete